# SDR 2006UALA00149

- Difficulty date: January 27, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 65,434 hours, 8,274 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 011 IN F-C GALLEY - LOTS OF SMOKE.  SMOKE WAS CAUSED BY FOOD/DEBRIS ON HEATING ELEMENTS.  OVEN HEATING ELEMENTS WERE CLEANED AND A FOLLOW-ON FUNCTIONAL TEST PERFORMED (OPERATING AT FULL HOT TEMPERATURE FOR 20 MINUTES).  THE OVEN WAS RETURNED TO SERVICE SINCE NO SMOKE WAS OBSERVED DURING FUNCTIONAL TEST.
